Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Colin J. Bushnell and Philip C. Kutzko
Title: The admissible dual of $\mathrm{GL}(N)$ via compact open subgroups
Additional book information: Princeton University Press, Princeton, NJ, 1993, ix + 313 pp., US$59.50. ISBN 0-691-03256-4.

References [Enhancements On Off] (What's this?)

  • [B] Armand Borel, Admissible representations of a semi-simple group over a local field with vectors fixed under an Iwahori subgroup, Invent. Math. 35 (1976), 233–259. MR 0444849
  • [Bu] Colin J. Bushnell, Hereditary orders, Gauss sums and supercuspidal representations of 𝐺𝐿_{𝑁}, J. Reine Angew. Math. 375/376 (1987), 184–210. MR 882297, 10.1515/crll.1987.375-376.184
  • [Ca] H. Carayol, Représentations cuspidales du groupe linéaire, Ann. Sci. École Norm. Sup. (4) 17 (1984), no. 2, 191–225 (French). MR 760676
  • [He] Guy Henniart, Représentations des groupes réductifs 𝑝-adiques, Astérisque 201-203 (1991), Exp. No. 736, 193–219 (1992) (French). Séminaire Bourbaki, Vol. 1990/91. MR 1157843
  • [H1] Roger E. Howe, Tamely ramified supercuspidal representations of 𝐺𝑙_{𝑛}, Pacific J. Math. 73 (1977), no. 2, 437–460. MR 0492087
  • [H2] Roger E. Howe, Some qualitative results on the representation theory of 𝐺𝑙_{𝑛} over a 𝑝-adic field, Pacific J. Math. 73 (1977), no. 2, 479–538. MR 0492088
  • [H3] -, Classification of irreducible representations of GL$ _{2}(F)$ (F a local field), Inst. Hautes Études Sci., preprint, 1978.
  • [HM1] Roger Howe, Harish-Chandra homomorphisms for 𝔭-adic groups, CBMS Regional Conference Series in Mathematics, vol. 59, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1985. With the collaboration of Allen Moy. MR 821216
  • [HM2] -, Minimal K-types for GL$ (n)$ over a p-adic field, Astérisque 171-172 (1989), 257-273.
  • [IM] N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of 𝔭-adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 5–48. MR 0185016
  • [KL] David Kazhdan and George Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), no. 1, 153–215. MR 862716, 10.1007/BF01389157
  • [K] P. C. Kutzko, On the supercuspidal representations of 𝐺𝑙₂. II, Amer. J. Math. 100 (1978), no. 4, 705–716. MR 0507254
  • [Ma] F. I. Mautner, Spherical functions over 𝔓-adic fields. I, Amer. J. Math. 80 (1958), 441–457. MR 0093558
  • [M] A. Moy, A conjecture on minimal 𝐾-types for 𝐺𝐿_{𝑛} over a 𝑝-adic field, Representation theory and number theory in connection with the local Langlands conjecture (Augsburg, 1985) Contemp. Math., vol. 86, Amer. Math. Soc., Providence, RI, 1989, pp. 249–254. MR 987030, 10.1090/conm/086/20
  • [R] François Rodier, Représentations de 𝐺𝐿(𝑛,𝑘) où 𝑘 est un corps 𝑝-adique, Bourbaki Seminar, Vol. 1981/1982, Astérisque, vol. 92, Soc. Math. France, Paris, 1982, pp. 201–218 (French). MR 689531
  • [Wa] J.-L. Waldspurger, Algèbres de Hecke et induites de représentations cuspidales, pour 𝐺𝐿(𝑁), J. Reine Angew. Math. 370 (1986), 127–191 (French). MR 852514, 10.1515/crll.1986.370.127

Review Information:

Reviewer: Lawrence Morris
Journal: Bull. Amer. Math. Soc. 30 (1994), 295-301
DOI: http://dx.doi.org/10.1090/S0273-0979-1994-00472-0